| Model Number |
M0067001210 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Sepsis (2067); Pseudoaneurysm (2605)
| Date of Event |
03/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
This report pertains to one of three devices used in the same patient and procedure.It was reported to boston scientific corporation that an imager ii, nephromax balloon and percutaneous access needle were used during a percutaneous nephrolithotomy procedure performed in (b)(6) 2021.The patient experienced pseudoaneurysm and sepsis, requiring readmission, interventional radiology (ir) embolization and iv antibiotics.
Additional Manufacturer Narrative
Date of event: the exact date is unknown; however, it was reported that the event occurred in (b)(6) 2021.The complainant was unable to provide the suspected device lot number; therefore, the lot expiration and device manufacture dates are unknown.Imdrf patient code (b)(6) captures the reportable event of pseudoaneurysm.Imdrf patient code (b)(6) captures the reportable event of sepsis.Imdrf impact code f2303 captures the reportable event of medication required.Imdrf impact code f08 captures the reportable event of hospitalization.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.